Solvability of Control Systems with Antiperiodic Boundary Constraints Solvability of control systems with antiperiodic boundary constraints

Main Article Content

Sergey Zhukovskiy
Aram V Arutyunov
Zukhra T Zhukovskaya

Abstract

In this paper, we consider control systems with implicit dynamics and antiperiodic boundary constraints ont the fixed time interval. We derive sufficient conditions for the existence of admissible control for the systems of this type and obtain estimates of the admissible controls. These results remain considerable in the partial case when the considered dynamics is explicit.

Downloads

Download data is not yet available.

Article Details

How to Cite
Zhukovskiy, S., Arutyunov, A., & Zhukovskaya, Z. (2022). Solvability of Control Systems with Antiperiodic Boundary Constraints. Advances in Systems Science and Applications, 22(3), 168-174. https://doi.org/10.25728/assa.2022.22.3.1313
Section
Articles